# SDR CALA2017052801632

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 52,002 hours, 22,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Part number: D31865309
- Part serial: 6267
- Condition: Delaminated
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE THE BLOWOUT DOOR DELAMINATED. REPLACED THE LT OVERWING SLIDE.
